MathSciNet Relay Station
MathSciNet bibliographic data
MR1446675 06F15 (20F60)
Zenkov, A. V. On groups with an infinite set of right orders. (Russian) Sibirsk. Mat. Zh. 38 (1997), no. 1, 90--92, {\rm ii}; translation in Siberian Math. J. 38 (1997), no. 1, 76–77
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement